Advertisement

What should I do if I take too much Rybix ODT?

If you think you may have taken too much Rybix ODT (tramadol), call your local poison control center at (800) 222-1222. An overdose of Rybix ODT may cause the following symptoms:
  • breathing difficulty
  • seizures
  • extreme drowsiness
  • limp muscles
  • cold, clammy skin
  • constricted pupils (the black part at the center of the eye)
On overdose of Rybix ODT can also leave you unconscious. It's a good idea to make sure others know that you're taking this medication so they can get help for you if you're unable to.

Continue Learning about Opiate Agonists

What should I know before taking opioids?
Donna Hill Howes, RNDonna Hill Howes, RN
Before prescribing an opioid for low back pain, your doctor should order a urine test to check for o...
More Answers
What are side effects of opioid medication?
Dr. Howard J. Shaffer, PhDDr. Howard J. Shaffer, PhD
In addition to their powerful painkilling effects, opioids can produce a feeling of well-being and e...
More Answers
What are the risks of using opioid pain medication?
Travis M. Hendry, MDTravis M. Hendry, MD
Used as directed, opioid pain medication can be safe and effective. However, it can also pose so...
More Answers
What are alternatives to opioid pain medication?
Travis M. Hendry, MDTravis M. Hendry, MD
Depending on your pain condition, alternatives to opioid pain medication can include: Non-opioid...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.